versión impresa ISSN 0716-0917
AMEZIANE HASSANI, R; EL AMRANI, A y BABAHMED, M. Schauder basis in a locally K - convex space and perfect sequence spaces. Proyecciones (Antofagasta) [online]. 2011, vol.30, n.3, pp. 369-399. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172011000300007.
In this work, we are dealing with the natural topology in a perfect sequence space and the transfert of topologies of a locally K - convex space E with a Schauder basis (ei)i to such Space. We are also interested with the compatible topologies on E for which the basis(ei)i is equicontinuous, and the weak basis problem. Finally, we give some applications to barrelled Spaces and G-Spaces.
Palabras clave : non archimedean analysis; locally K- convex spaces; Schauder basis; the weak basis theorem; compatible topologies; perfect sequence spaces; K- barrelled spaces and G- spaces.